- 04-02-2008, 07:29 PM
You know that feeling u get in ur stomach when u see police lights in ur rear view mirror? I've been getting that feeling very frequently the last few days, but not as intense. Its beginning to really worry me. Can anybody please give me some ideas to what is causing this and how I can fix it? It happens for no reason usually when i'm exhaling. I have had some anxiety lately, and have been weight training about 4 days/wk. I'm 21/male.
- 04-02-2008, 08:42 PM
Basically you said that you have a certain feeling... You want people to jump into the thread and chime in as to what he/she thinks it may be... and maybe something might click and you'll say, "ah HAH! Yes! That's the answer! Thank you!"
Here, let me take some time and give you a list of questions for you to answer at your convenience and maybe we can all give a better formulated, educated guess.
1. How is your diet? Any recent changes?
2. Any major life changes? (ex. job, relationship, etc)
3. Are you taking ANY supplements? If so... WHAT are they?
4. How has your sleep been?
5. Are you drinking or eating a lot of diet foods/drinks?
6. Do you have a history of anxiety, fatigue, or any other relevant conditions?
7. Have you experienced recent trauma?
8. When are you training? What kind of training are you using?
9. Are you taking any medication? (OTC or prescription)
10. Any MISCELLANEOUS crap you may be able to think of on your own that may help...Freedom means nothing here.
04-02-2008, 08:43 PM
If you start worrying, about worrying, it will only make it worse.
Males bodys dont fully stop growing untill their 25, from what ive read, so it could be hormones.
Take some time to do something you like, relax. Change your schedule. Get away from the people you see every day they could be the problem.
04-02-2008, 08:59 PM
It may be hormones. I'd like to use that as testamony when I decide to drop-kick some random annoying driver whom I followed into a parking lot.
Before jumping to dumb conclusions and all of a sudden leaving your family and friends because a dude with a few posts on Anabolicminds says they may be the problem.
Answer the questions.
Freedom means nothing here.
04-02-2008, 09:25 PM
04-02-2008, 09:27 PM
2. Nothing huge, things have been somewhat tight financially.
3. Just ran a stack of leviathan R, DCP. I took Lev R in Jan w/success.
4. I get about 7 hr/night
5.I have about 1 diet soda/day or less
6.These adrenaline rushes in my stomash haven't happened before like this at all. Lately I have probably been to hard on myself with trying to fix a lot of things in my life such as being lazy, getting fit, being more social.
8. I work 8-430. I do a 4 day split from 5-6, then 15 min cardio.
10. I'm guessing just general stress in my life plus the added stress of an abrubt diet change, however i'm loving the anabolic diet. Perhaps a "don't give a **** attidute could help".
04-02-2008, 09:56 PM
Money always causes stress if you have too many monetary desires and goals that require financial surplus. There will always be financial slumps.
As far as your being lazy, getting fit, and being more social type situation... Try not to relate them the wrong way.
You don't need to be fit to be social. Don't fear rejection and start making small goals to take some small risks in social interaction.
Being lazy usually means that too many things seem too far out of range. Set some short term goals everyday and the long term goals will fall into place. Set goals to wakeup at a certain time and to eat a good, healthy breakfast. Set goals to increase your distance or increase your time during your cardio. A big journey starts with small steps.
Poor self-esteem can dig you into a hole that's seemingly impossible to get out of. When you walk into the gym, there're basically two groups of people: The people that you wish you could look like and the people that wish they could look like you. It'll always be that way, but it's up to you to recognize yourself as an individual and not some prototype and start improving on yourself instead of trying to be someone else.
Freedom means nothing here.
04-03-2008, 07:14 PM
I just finished Leviathan R on 4/2. I have a few days left of DCP. I think this is strictly anxiety related. I will work on it. Thanks, for the advice bro. I really appreciate the time u took to help. If this is still going on a week from now I will see a doctor.
04-03-2008, 07:16 PM
04-03-2008, 08:20 PM
Sounds like anxiety, I'd see a doctor, maybe check your heart out as well (cardiogram or something)
Similar Forum Threads
- By Scottyo in forum Male Anti-Aging MedicineReplies: 50Last Post: 12-31-2009, 12:58 PM
- By spinn in forum Male Anti-Aging MedicineReplies: 8Last Post: 12-17-2006, 05:24 PM
- By ItsHectic in forum Male Anti-Aging MedicineReplies: 4Last Post: 12-04-2006, 02:42 PM
- By James Howlett in forum Male Anti-Aging MedicineReplies: 0Last Post: 11-10-2006, 09:13 AM
- By ECTOmorph in forum Male Anti-Aging MedicineReplies: 11Last Post: 10-23-2006, 10:32 PM